Ingredients for CVS Health Extra Strength Headache Relief Acetaminophen, Aspirin (NSAID) & Caffeine Geltabs
5.0
(87)

How to get it
Ingredients
Acetaminophen 250mg, Aspirin (NSAID) 250mg, Caffeine 65mg Please see the full list of product ingredients on the product label.
CVS Health Extra Strength Headache Relief Acetaminophen, Aspirin (NSAID) & Caffeine Geltabs
5.0
(87)